Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 17, 2015, 8:11 PM MDT for Deuel County, Nebraska. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2015, 8:11 PM MDT (02:11 UTC)
- Expired
- Apr 17, 2015, 8:53 PM MDT
- In force
- 42 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Deuel County, NE
The radar
The North Platte radar (KLNX), 173 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 8:30 PM MDT | HAIL 1 | 8 E Chappell, NE | QUARTER SIZE HAIL COVERED THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 4:37 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 441 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
196
WUUS53 KLBF 180211
SVRLBF
NEC049-180315-
/O.NEW.KLBF.SV.W.0004.150418T0211Z-150418T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM MDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 915 PM MDT
* AT 809 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
CHAPPELL...AND MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF DEUEL
COUNTY.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 84 AND 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 4122 10262 4122 10214 4122 10213 4103 10215
4100 10243
TIME...MOT...LOC 0211Z 160DEG 8KT 4111 10232
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
SPRINGER2 follow-up statements
900
WWUS53 KLBF 180238
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
938 PM CDT FRI APR 17 2015
NEC049-180315-
/O.CON.KLBF.SV.W.0004.000000T0000Z-150418T0315Z/
DEUEL NE-
838 PM MDT FRI APR 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DEUEL COUNTY
UNTIL 915 PM MDT...
AT 835 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF CHAPPELL...AND MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
ONE INCH HAIL WAS REPORTED EAST OF CHAPPELL IN CENTRAL DEUEL COUNTY.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF DEUEL
COUNTY.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 84 AND 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT.
&&
LAT...LON 4122 10262 4122 10214 4122 10213 4103 10215
4100 10243
TIME...MOT...LOC 0236Z 160DEG 8KT 4116 10235
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
SPRINGER150
WWUS53 KLBF 180253
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 PM CDT FRI APR 17 2015
NEC049-180301-
/O.CAN.KLBF.SV.W.0004.000000T0000Z-150418T0315Z/
DEUEL NE-
853 PM MDT FRI APR 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR DEUEL COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT.
A SEVERE THUNDERSTORM WARNING IS IN EFFECT UNTIL 945 PM MDT FOR
EXTREME EASTERN DEUEL COUNTY AS WELL AS SOUTHEAST GARDEN AND WESTERN
KEITH COUNTIES.
LAT...LON 4122 10262 4122 10214 4122 10213 4103 10215
4100 10243
TIME...MOT...LOC 0251Z 160DEG 8KT 4119 10237
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:05 PM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 17, 6:05 PM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 705 PM CDT FRI APR 17 2015 .SYNOPSIS... ISSUED AT 320 PM CDT FRI APR 17 2015 UPPER CLOSED LOW CENTERED OVER SOUTH CENTRAL COLORADO AS SEEN IN IR. DIFFLUENCE ALOFT OVER CENTRAL NEBRASKA AND A DRY SLOT PUSHING NORTH IN SOUTHEAST COLORADO AND SOUTHWEST KANSAS. WIDESPREAD PRECIPITATION ASSOCIATED WITH UPPER LOW FROM NORTHERN COLORADO SOUTHEAST WYOMING INTO NORTHERN NEBRASKA . LARGE AREA OF CONVECTION FROM CENTRAL OKLAHOMA INTO BIG BEND OF TEXAS ALONG THE DRY LINE. && .UPDATE... ISSUED AT 700 PM CDT FRI APR 17 2015 FORECAST HAS BEEN UPDATED TO INCLUDE THE TORNADO WATCH IN EFFECT UNTIL 06Z. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 320 PM CDT FRI APR 17 2015 LARGE SLOW MOVING UPPER LEVEL LOW PRESSURE IS CENTERED ACROSS SOUTHERN COLORADO LATE THIS AFTERNOON. SOME DRIER AIR ALOFT HAS SPREAD INTO WESTERN KANSAS JUST AHEAD OF A SIGNIFICANT PV ANOMALY MOVING INTO EASTERN COLORADO. THIS HAS ALLOWED MID AND UPPER LEVEL CLOUDINESS TO THIN IN THAT AREA...AND AS INSTABILITY INCREASES DUE TO SURFACE HEATING...SCATTERED THUNDERSTORMS WILL BE THE RESULT LATE THIS AFTERNOON. THESE THUNDERSTORMS WILL LIKELY INCREASE IN COVERAGE AS THEY MOVE NORTH INTO SOUTHWEST AND WESTERN NEBRASKA THIS EVENING. THERE IS A CHANCE THAT AN ISOLATED SEVERE STORM OR TWO COULD OCCUR THIS EVENING...GENERALLY ALONG AND SOUTH OF INTERSTATE 80...BUT NOT EXPECTING WIDESPREAD SEVERE WEATHER. AM EXPECTING ANOTHER ROUND OF DECENT RAINFALL HOWEVER...AND ANOTHER ONE HALF TO LOCALLY ONE INCH OF RAIN IS LIKELY TO OCCUR AS THE BAND OF SHOWERS AND STORMS ROTATE FROM SOUTH TO NORTH THROUGHOUT SOUTHWEST INTO WESTERN NEBRASKA THIS EVENING. SO FAR...AREAS AROUND ONEILL AND OTHER LOCATIONS IN EASTERN PORTIONS OF NORTH CENTRAL NEBRASKA HAVE NOT RECEIVED MUCH IN THE WAY OF RAINFALL. THIS SHOULD CHANGE LATE TONIGHT AS BETTER MOISTURE AND LIFT MOVE INTO THAT AREA FROM THE SOUTH. THE UPPER LEVEL LOW WILL SLOWLY DRIFT INTO NORTHWEST KANSAS SATURDAY. MODELS ARE SCOURING OUT SOME OF THE LOW LEVEL MOISTURE ACROSS WESTERN AND SOUTHWEST NEBRASKA...WHICH WOULD MINIMIZE INSTABILITY SOMEWHAT. BETTER LOW LEVEL MOISTURE WILL RESIDE ACROSS SOUTH CENTRAL INTO CENTRAL NEBRASKA. THIS WOULD BE WHERE THE BETTER CHANCE FOR A STRONG OR SEVERE STORM WOULD BE...BUT ALL AREAS WILL HAVE AT LEAST A CHANCE FOR A SHOWER OR STORM AS THE COLD AIR ALOFT ASSOCIATED WITH THE UPPER LOW WILL BE MOVING OVERHEAD. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 320 PM CDT FRI APR 17 2015 MODELS IN GOOD AGREEMENT IN MID AND LONG TERM SOLUTIONS AND HAVE USED A BLEND WITH MORE EMPHASIS ON NAM IN THE MID TERM. SLIGHT RISK HAS BEEN MOVED FURTHER EAST ON SATURDAY AS UPPER LOW AND DRY LINE MOVES FURTHER EAST AND MOST OF WESTERN NEBRASKA IS DRY SLOTTED. FOCUS SATURDAY NIGHT WILL BE TOWARDS NORTHWEST IN DEFORMATION ZONE AND TO THE SOUTHEAST AS THUNDERSTORMS MOVE INTO SOUTH CENTRAL NEBRASKA THROUGH THE EVENING. MADE MINOR ADJUSTMENTS TO POPS AND QPF FIELDS FROM PREVIOUS FORECAST AND KEPT ISOLATED THUNDER ACROSS THE FORECAST AREA THROUGH THE EVENING CHANGING TO RW- AFTER MIDNIGHT CARRYING INTO SUNDAY MORNING AS WRAPAROUND MOVES ACROSS WESTERN NEBRASKA WITH STRONG CAA. TEMPERATURES IN THE LOW TO MID 50S FOR DAYTIME HIGHS SUNDAY AND MONDAY. LOWS IN THE UPPER 20S TO AROUND 30 SUNDAY NIGHT AND MONDAY AS SKIES CLEAR AND WE STAY ON THE COLD SIDE OF THE UPPER TROUGH OVER MINNESOTA. AS SYSTEM MOVES INTO GREAT LAKES AND CONTINUES TO KEEP NORTH CENTRAL BELOW NORMAL TEMPERATURES. UPPER TROUGH OVER THE WEST COAST BEGINS TO EJECT WAVES INTO WESTERN NEBRASKA MID WEEK THAT WILL INTERACT WITH A STATIONARY BOUNDARY ALONG THE NEBRASKA KANSAS BORDER AND BRING SLIGHT RAINSHOWER CHANCES TO MAINLY SOUTHWEST ZONES THROUGH FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 700 PM CDT FRI APR 17 2015 THUNDERSTORMS ARE LIKELY IN SOUTHWEST NEBRASKA INCLUDING OGA... IML AND LBF. FOR OGA AND IML...LARGE HAIL IS POSSIBLE AND AN ISOLATED FUNNEL MAY DEVELOP. OTHERWISE...WIDESPREAD RAIN WILL RESTRICT VISIBILITY TO 3SM OR LOWER AND CEILING TO 1000 FEET AGL OR LOWER. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SPRINGER SYNOPSIS...POWER SHORT TERM...TAYLOR LONG TERM...POWER AVIATION...SPRINGER
Hazardous weather outlook, Apr 17, 3:20 PM MDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 420 PM CDT FRI APR 17 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-182130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 420 PM CDT FRI APR 17 2015 /320 PM MDT FRI APR 17 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A LOW PRESSURE SYSTEM CURRENTLY LOCATED OVER COLORADO WILL SLOWLY MOVE TO THE EAST...PROVIDING PERIODS OF WIDESPREAD SHOWERS AND POSSIBLY THUNDERSTORMS TONIGHT. A FEW SEVERE THUNDERSTORMS CONTAINING LARGE HAIL MAY DEVELOP...MAINLY SOUTH OF A LINE FROM OGALLALA TO NORTH PLATTE TO BRADY. NORTH OF THIS LINE...A FEW STRONG THUNDERSTORMS ARE POSSIBLE. LOCALLY HEAVY RAIN COULD OCCUR WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE LOW PRESSURE SYSTEM WILL MOVE ONTO THE SLOWLY ACROSS THE AREA SATURDAY...PROVIDING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS SOUTHWEST NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Special weather statement, Apr 17, 4:01 PM MDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 501 PM CDT FRI APR 17 2015 NEZ059-172245- LINCOLN NE- 501 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL 545 PM CDT... AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WALLACE...OR 17 MILES NORTH OF HAYES CENTER...MOVING NORTHWEST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... WALLACE AROUND 515 PM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Apr 17, 5:06 PM MDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 606 PM CDT FRI APR 17 2015 NEZ057-172345- KEITH NE- 506 PM MDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KEITH COUNTY UNTIL 545 PM MDT... AT 504 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OGALLALA...MOVING NORTHWEST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... KINGSLEY DAM AROUND 515 PM MDT. LEMOYNE AROUND 535 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, Apr 17, 5:29 PM MDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 629 PM CDT FRI APR 17 2015 NEZ036-180015- MCPHERSON NE- 629 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCPHERSON COUNTY UNTIL 715 PM CDT... AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES WEST OF TRYON...MOVING NORTHWEST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... FLATTS AROUND 640 PM CDT. SAND BEACH LAKE AROUND 655 PM CDT. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 180 AND 191. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, Apr 17, 7:05 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 805 PM CDT FRI APR 17 2015 NEZ023-035-180145- ARTHUR NE-GRANT NE- 705 PM MDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR AND SOUTHEASTERN GRANT COUNTIES UNTIL 745 PM MDT... AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF ARTHUR...MOVING NORTHWEST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... LENA AROUND 720 PM MDT. GREEN LAKE AND SAND PUDDIN LAKE AROUND 745 PM MDT. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 128 AND 142. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 167 AND 178. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Apr 17, 7:45 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 845 PM CDT FRI APR 17 2015 NEZ057-059-180230- KEITH NE-LINCOLN NE- 845 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN AND EASTERN KEITH COUNTIES UNTIL 930 PM CDT/830 PM MDT/... AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF SUTHERLAND RESERVOIR STATE RECREATION AREA...OR 17 MILES WEST OF NORTH PLATTE...MOVING NORTHWEST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... SUTHERLAND RESERVOIR STATE RECREATION AREA AND O'FALLONS AROUND 855 PM CDT. SUTHERLAND AROUND 900 PM CDT. SARBEN AND PAXTON AROUND 820 PM MDT. NEVENS AROUND 830 PM MDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 138 AND 164. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Apr 17, 7:50 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 850 PM CDT FRI APR 17 2015 NEZ057>059-180230- KEITH NE-LINCOLN NE-PERKINS NE- 850 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS... SOUTHWESTERN LINCOLN AND EASTERN KEITH COUNTIES UNTIL 930 PM CDT/830 PM MDT/... AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SUTHERLAND RESERVOIR STATE RECREATION AREA TO 9 MILES NORTH OF WALLACE TO 10 MILES NORTH OF DICKENS TO 8 MILES SOUTH OF WALLACE...AND MOVING NORTHWEST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... WALLACE AROUND 900 PM CDT. SARBEN AROUND 820 PM MDT. SUTHERLAND RESERVOIR STATE RECREATION AREA AROUND 925 PM CDT. SUTHERLAND...O'FALLONS AND COKER AROUND 930 PM CDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 144 AND 164. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 8:44 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 43 min |
| Apr 17, 9:19 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 56 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.